MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ROBOTIC PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. ROBOTIC PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-7869
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report ((b)(4)) was received on 06/09/2025 reporting no information provided other than the cautery pencil is underlined on the packaging form.The device did not do what it was supposed to do.The sample has not been returned to deroyal for evaluation at this time.A supplier corrective action request (scar) was issued to the pencil supplier covidien.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
No information provided other than the cautery pencil is underlined on the packaging form.The device did not do what it was supposed to do.
 
Additional Manufacturer Narrative
An user facility medwatch report ((b)(4)) was received on 06/09/2025 reporting no information provided other than the cautery pencil is underlined on the packaging form.The device did not do what it was supposed to do.Deroyal industries, inc.Requested return of the device, however, it was not able to be returned.Deroyal reviewed the work order for the device detailed in the complaint.No discrepancies or deviations were found within the manufacturing nor assembly process.Deroyal completed a complaint to sales ratio over the past two years and found it to be (b)(4), a supplier corrective action request (scar) was issued to the pencil supplier covidien.Covidien reviewed the device history record (dhr) and no abnormalities were found during the manufacturing process.Additionally no other complaints have been reported for this lot number.Root cause: because the device was not returned and no issues could be found within the manufacturing process, the root cause was unable to be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ROBOTIC PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key22196030
Report Number3005011024-2025-00007
Device Sequence Number18452654
Product Code LRO
UDI-Device Identifier00749756778688
UDI-Public00749756778688
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-7869
Device Lot Number62196571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown